A Caltech Library Service

Operators with Singular Continuous Spectrum: I. General Operators

Simon, Barry (1995) Operators with Singular Continuous Spectrum: I. General Operators. Annals of Mathematics, 141 (1). pp. 131-145. ISSN 0003-486X.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


The Baire category theorem implies that the family, F, of dense sets G_ δ in fixed metric space, X, is a candidate for generic sets since it is closed under countable intersections; and if X is perfect (has no isolated point), then A ∈ F has uncountable intersections with any open ball in X.

Item Type:Article
Related URLs:
URLURL TypeDescription
Simon, Barry0000-0003-2561-8539
Additional Information:© 1995 Annals of Mathematics. Received April 19, 1993. This material is based upon work supported by the National Science Foundation under Grant No. DMS-9101715. The Government has certain rights in this material.
Funding AgencyGrant Number
Issue or Number:1
Record Number:CaltechAUTHORS:20170808-151736465
Persistent URL:
Official Citation:Simon, Barry. “Operators with Singular Continuous Spectrum: I. General Operators.” Annals of Mathematics, vol. 141, no. 1, 1995, pp. 131–145. JSTOR,
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:79967
Deposited By: Tony Diaz
Deposited On:09 Aug 2017 18:19
Last Modified:03 Oct 2019 18:26

Repository Staff Only: item control page